# SDR UPS02239930

- Difficulty date: November 21, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N937UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19302
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A RIGHT INBD AFT FLAP HAS DAMAGE (DENT WITH CRACKED SKIN) JUST OUTBOARD OF INBD CANOE FAIRING.  REMOVED DAMAGED SKIN AND CORE, REMOVED INBD AFT FLAP SECTION, REPAIRED FLAP IAW SRM 51-40-20.
